| Model Number |
72404438 |
| Medical Device Problem Codes |
Inflation Problem (1310); Migration (4003)
| Health Effect - Clinical Code |
Unspecified Tissue Injury (4559)
| Date of Event |
09/01/2025
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
Model number/catalog number: 720185-01.Serial number: n/a.Batch/lot number: 1100623824.Model/catalog description: reservoir flat iz 100 ml.Unique identifier (udi) #: (b)(4) the device is not available for analysis; therefore, no physical or visual analysis of the product could be performed.Device migration is acknowledged within the dfu and are not related to off label use or failure to follow instructions.The dfu provides guidance and instruction to achieve successful ams 700 implantation and to prevent migration issues.Incomplete inflation is acknowledged within the dfu and are not related to off label use or failure to follow instructions.The dfu provides guidance and instruction to achieve successful ams 700 implantation and to prevent inflation issues.The ifu provides guidance and instruction to achieve successful ams 700 implantation and to prevent tissue damage related symptoms.The reported patient symptom is a known risk associated with this device type and indicated as such in the instructions for use.
Event or Problem Description
It was reported that this patient with an inflatable penile prosthesis (ipp) implant device was unable to pump the device entirely.A surgical procedure was performed during which the device was explanted and replaced.Upon explant, there was distal cross over noted.There were no further patient complications reported.